# SDR COMA9960273

- Difficulty date: June 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Part number: 601R1430342
- Condition: Chafed
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD FLAP MOVABLE CAP IS CHAFED.  BLENDED AND TREATED PER WVAC REO 601R-57-0060.  REPAIR IS ACCEPTABLE FOR 1000 FLIGHT HOURS.
